# SDR 95ZZZX1257

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N503T
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600154
- System (JASC): 2612 · Fire Detection
- Part: Control
- Part number: 37702808
- Condition: Failed
- Location: Fire Warning
- Part time: 2,405 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FIRE WARNING FAILED TO TEST DURING PREFLIGHT CHECK.  A 2 HOUR DELAY DUE TO LOCATION AND MOUNTING PROCEDURE UNIT IS NOT REPAIRABLE, COST OF NEW, $1,401.00.  SUBMITTER SUGGESTION THAT DELAY COULD HAVE BEEN MINIMIZED IF NUTPLATES WERE USED FOR MOUNTING.
